Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 20, No. 2, pp. 153-163 (2004)

Modified Dyadic Derivatives and Integrals of Fractional Order on R+

B.I. Golubov

Moscow Engineering Physics Institute

Abstract: We give a brief review of the known results on pointwise and strong dyadic differentiation and integration of real functions. In section 3 some new results on modified dyadic fractional differentiation and integration are formulated.

Keywords: Walsh series, Walsh transformation, dyadic fractional differentation and integration

Classification (MSC2000): 26A33

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition